Analysis

   
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
Isabel Narra Figueiredo; Joaquim J. Júdice; Silvério S. Rosa;

Title
A class of mathematical programs with equilibrium constraints: a smooth algorithm and applications to contact problems

Abstract

Journal
Optimization and Engineering

Volume
6

Year
2005

Issue

Page(s)
203-239

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia